# SDR ABXA030211

- Difficulty date: May 27, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 58,768 hours, 54,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S49258487075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BUTT LINE '0' WAS CORRODED, FS 541 TO FS 619.  REPAIRED SEAT TRACK, BUTTLINE '0', FROM STA 160 TO STA 645 IAW DC-9 SRM.
